# SDR FDEA202103270783

- Difficulty date: March 27, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 70,737 hours, 16,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0157503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD   ACTUATOR LUG BORE HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-  MD-11 CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11  MD-11 CMM 57-44-07 AND EA # 1-5750-T0331499 A PART 1 STEP 1F(1) AND STEP 1F(3). TITLE:   WINGS - FLIGHT SURFACES - LH WING - INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE   PSE 57.55.01.1 INSPECTION - ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  6-2-100. REFER TO WRI: 57503203 FOR WORK DETAILS.
